Toggle Main Menu Toggle Search

ePrints

Bayesian calibration of a flood inundation model using spatial data

Lookup NU author(s): Professor Jim Hall, Lucy Manning

Downloads


Publication metadata

Author(s): Hall JW, Manning LJ, Hankin RKS

Publication type: Article

Journal: Water Resources Research

Year: 2011

Volume: 47

Issue: 5

Print publication date: 21/05/2011

ISSN (print): 0043-1397

ISSN (electronic): 1944-7973

Publisher: American Geophysical Union

URL: http://dx.doi.org/10.1029/2009WR008541

DOI: 10.1029/2009WR008541


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share